Integrals of motion of the Haldane-Shastry model

J. C. Talstra, F. D.M. Haldane

Research output: Contribution to journalArticlepeer-review

31 Scopus citations


In this paper we develop a method for constructing all the integrals of motion of the SU(p) Haldane-Shastry model of spins, equally spaced around a circle, interacting through a 1/r2 exchange interaction. These integrals of motion respect the Yangian symmetry algebra of the Hamiltonian.

Original languageEnglish (US)
Article number027
Pages (from-to)2369-2377
Number of pages9
JournalJournal of Physics A: Mathematical and General
Issue number8
StatePublished - 1995

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • General Physics and Astronomy


Dive into the research topics of 'Integrals of motion of the Haldane-Shastry model'. Together they form a unique fingerprint.

Cite this